# SDR C1CB2025090800628

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N284CP
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501178
- Aircraft time: 9,610 hours, 7,565 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 9,610 hours, 7,565 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AND DURING THE CLIMB OUT, N284CP EXPERIENCED MULTIPLE AMBER MAINTENANCE MESSAGES THAT INCLUDED #1/2 RUDDER SYS INOP, AUTOPILOT INOP AND PITCH TRIM INOPERATIVE.  THE CREW HELD ALTITUDE AT 16,000FT TO PERFORM THE STEPS IN THE QRH TO CLEAR THE MESSAGES. THE CREW WAS ABLE TO CLEAR THE MESSAGES AND MADE THE DECISION TO RETURN THE AIRCRAFT TO IAH FOR MAINTENANCE SUPPORT.
